# SDR ASAA0843172

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,151 hours, 30,110 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: 65503253
- Part serial: 50876A
- Condition: Worn
- Location: Flap Tranmission
- Part time: 52,151 hours, 30,110 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLAP TRANSMISSION UPPER BALL LINK WORN.  REPLACED TRANSMISSION REF 27-51-71-004-001 AND 27-51-71-404-026.
